MathSciNet Relay Station
MathSciNet bibliographic data
MR1695803 11F30 (11F33 11F37 11F67)
Bruinier, Jan Hendrik Nonvanishing modulo $l$ of Fourier coefficients of half-integral weight modular forms. Duke Math. J. 98 (1999), no. 3, 595–611.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement